# SDR SIMA20150817005

- Difficulty date: August 17, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 32,054 hours, 23,188 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICED IN SECTION OF THE AFT DRAG ANGLE ON THE MAIN PAX DOOR IS CRACKED 1.5 INCHES.  INSTALLED NEW DRAG ANGLE IAW SRM 52-11-04.
